MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOTAP® II NRFIT®; SONOTAP® II NRFIT®_FASCIAL PLANE BLOCKS AND PERIPHERAL NERVE BLOCK NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOTAP® II NRFIT®; SONOTAP® II NRFIT®_FASCIAL PLANE BLOCKS AND PERIPHERAL NERVE BLOCK NEEDLE
Model Number 1265-3E080
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4).Lors de la réalisation d'un bloc très profond, il a été constaté que l'aiguille s'est cassée en son embout lors d'un léger changement de direction afin d'affiner l'image.Le médecin a réussi à retenir l'aiguille afin d'éviter la perte in situ chez le patient de 21 ans.Il n'y a pas eu de conséquence clinique mais cet incident a présenté le risque de la perte in situ.Il s'agit du premier incident de ce type.During the performance of a very deep block, the needle was found to have broken off at its tip during a slight change of direction to refine the image.The doctor managed to retain the needle to avoid in situ loss in the 21-year-old patient.There were no clinical consequences, but this incident presented the risk of in situ loss.This is the first incident of its kind.
 
Additional Manufacturer Narrative
Event took place in france.The facts of the case, relevant tests are currently in process.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn #: (b)(6).Lors de la réalisation d'un bloc très profond, il a été constaté que l'aiguille s'est cassée en son embout lors d'un léger changement de direction afin d'affiner l'image.Le médecin a réussi à retenir l'aiguille afin d'éviter la perte in situ chez le patient de 21 ans.Il n'y a pas eu de conséquence clinique mais cet incident a présenté le risque de la perte in situ.Il s'agit du premier incident de ce type.[translation: during the performance of a very deep block, the needle was found to have broken off at its tip during a slight change of direction to refine the image.The doctor managed to retain the needle to avoid in situ loss in the 21-year-old patient.There were no clinical consequences, but this incident presented the risk of in situ loss.This is the first incident of its kind.].
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Event took place in france.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description

Brand Name
SONOTAP® II NRFIT®
Common Device Name
SONOTAP® II NRFIT®_FASCIAL PLANE BLOCKS AND PERIPHERAL NERVE BLOCK NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key19711739
Report Number9611612-2024-00010
Device Sequence Number12991904
Product Code CAZ
UDI-Device Identifier04048223116241
UDI-Public04048223116241
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1265-3E080
Device Catalogue Number1265-3E080
Device Lot Number1518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer07/04/2024
07/04/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/11/2024
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown